Siberian Mathematical Journal

, Volume 29, Issue 5, pp 744–760 | Cite as

Eigenoscillations of a string with an additional mass

  • Yu. D. Golovatyi
  • S. A. Nazarov
  • O. A. Oleinik
  • T. S. Soboleva


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. A. Oleinik, “On the eigenoscillations of bodies with concentrated masses,” in: Contemporary Problems of Applied Mathematics and Mathematical Physics [in Russian], Nauka, Moscow (1988).Google Scholar
  2. 2.
    O. A. Oleinki, “Homogenization problems in elasticity. Spectra of singularly perturbed operators,” in: Nonclassical Continuum Mechanics, London Math. Soc. Lecture Note Ser., No. 122, Cambridge Univ. Press (1987), pp. 53–95.Google Scholar
  3. 3.
    O. A. Oleinik, “On the frequencies of the eigenoscillations of bodies with concentrated masses,” in: Functional and Numerical Methods of Mathematical Physics [in Russian], Naukova Dumka, Kiev (1988).Google Scholar
  4. 4.
    E. Sanchez-Palensia, “Perturbation of eigenvalues in thermoelasticity and vibration of systems with concentrated masses,” in: Trends and Applications of Pure Mathematics to Mechanics, Lecture Notes in Physics, No. 195, Springer, Berlin (1984), pp. 346–368.Google Scholar
  5. 5.
    O. A. Oleinik, “On the spectra of certain singularly perturbed operators,” Usp. Mat. Nauk,42, No. 3, 221–222 (1987).Google Scholar
  6. 6.
    A. N. Krylov, “On certain differential equations of mathematical physics, having applications to technical problems,” Izd. Akad. Nauk SSSR, Leningrad (1932), Chap. VII.Google Scholar
  7. 7.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1972).Google Scholar
  8. 8.
    G. A. Iosif'yan, O. A. Oleinik, and A. S. Shamaev, “An asymptotic expansion of the eigenvalues and eigenfunctions of Sturm-Liouville problem with rapidly oscillating coefficients,” Vestn. Mosk. Univ., Ser. I, Mat. Mekh., No. 6, 37–46 (1985).Google Scholar
  9. 9.
    I. G. Petrovskii, Lectures on Partial Differential Equations [in Russian], Gos. Izd. Fiz.-Mat. Lit., Moscow (1961).Google Scholar
  10. 10.
    R. Courant and D. Hilbert, Methods of Mathematical Physics, Vol. 1, Interscience, New York (1966).Google Scholar
  11. 11.
    M. I. Vishik and L. A. Lyusternik, “Regular degeneration and boundary layer for linear differential equations with a small parameter,” Usp. Mat. Nauk,12, 3–122 (1957).Google Scholar
  12. 12.
    V. G. Maz'ya, S. A. Nazarov, and B. A. Plamenevskii, Asymptotic Behavior of Solutions of Elliptic Boundary Value Problems under Singular Perturbations of the Domain [in Russian], Tbilis. Gos. Univ., Inst. Prikl. Mat., Tbilisi (1981).Google Scholar
  13. 13.
    S. A. Nazarov, “The formalism of the construction and the proof of the asymptotic expansions of the solutions of elliptic boundary value problems with a parameter,” Ed. Board of Vestnik Leningrad. Gos. Univ., Moscow (1982) (Manuscript deposited at VINITI, May, 4, 1982, No. 2194-82).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • Yu. D. Golovatyi
  • S. A. Nazarov
  • O. A. Oleinik
  • T. S. Soboleva

There are no affiliations available

Personalised recommendations